MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 65cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 65cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1231/65
Medical Device Problem Codes Failure to Capture (1081); Difficult to Fold, Unfold or Collapse (1254); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for an implant procedure.During the procedure, it was noted that the low-voltage lead failed to retract the helix and failed to extend the helix.The low-voltage lead was not used and was replaced with a new low-voltage lead.The new low-voltage lead was found to have unspecified helix rotation issues, exhibited a rise in impedance and was unable to capture.The new low-voltage lead was not used and was replaced on (b)(6)2026.There were no patient consequences.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
UltiPace¿ Lead, 65cm MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50813819
Report Number2017865-2026-19845
Device Sequence Number10152475
Product Code NVN
UDI-Device Identifier05415067046321
UDI-Public(01)05415067046321(10)P000255825(17)290430
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPA1231/65
Device Catalogue NumberLPA1231/65
Device Lot NumberP000255825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight285 LB